# SDR ASOA20150914174

- Difficulty date: September 12, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 28,375 hours, 24,533 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 36011335002306
- Part serial: 225608
- Condition: Failed
- Location: Nr 1 Nacelle
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE NR 1 ENGINE FIRE DETECTION SYSTEM FAILED.  THE ACFT WAS FERRIED FOR REPAIR.  MAINTENANCE R & R THE NR 1 ENGINE FIRE LOOP IAW AMM 26-11-01.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
